You can also view a list of unreviewed publications.
 J. Fowler, C. Ogle, M. Bevis, An analytic method for computing the infinite sums occurring in the geoelastic disk load problem, Journal of Geophysical Research: Solid Earth. 124 (2019) 2184–2201. https://doi.org/10.1029/2018JB016220.
 J. Fowler, Both TeX and DVI viewers inside the web browser, TUGboat. 40 (2019) 22–24. https://tug.org/members/TUGboat/tb40-1/tb124fowler-js.pdf.
 J. Fowler, Z. Su, Smooth manifolds with prescribed rational cohomology ring, Geometriae Dedicata. (2016) 1–18. https://doi.org/10.1007/s10711-015-0135-z.
 C. Adams, A. Colestock, J. Fowler, W. Gillam, E. Katerman, Cleanliness of geodesics in hyperbolic 3-manifolds, Pacific J. Math. 213 (2004) 201–211.
 J. Fowler, C. Ogle, Bounded homotopy theory and the K-theory of weighted complexes, Proc. Steklov Inst. Math. 275 (2011) 210–226. https://doi.org/10.1134/S0081543811080141.
 C. Adams, A. Colestock, J. Fowler, W. Gillam, E. Katerman, Cusp size bounds from singular surfaces in hyperbolic 3-manifolds, Trans. Amer. Math. Soc. 358 (2006) 727–741 (electronic).
 J. Brandman, J. Fowler, B. Lins, I. Spitkovsky, N. Zobin, Convex hulls of Coxeter groups, in: Function Spaces, Interpolation Theory and Related Topics (Lund, 2000), de Gruyter, Berlin, 2002: pp. 213–240.
 J. Fowler, Finiteness properties for some rational Poincaré duality groups, Illinois J. Math. 56 (2012).
 M.W. Davis, J. Fowler, J.-F. Lafont, Aspherical manifolds that cannot be triangulated, Algebr. Geom. Topol. 14 (2014) 795–803. https://doi.org/10.2140/agt.2014.14.795.